# SDR ABXA9900677

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR LIGHT ILLUMINATED DURING FLIGHT.  COMPLIED WITH ABNORMAL PROCEDURES.  RECYCLED GEAR, LIGHT REMAINED ON.  SPEED DECREASED TO LESS THAN 300 KNOTS FOR REMAINDER OF FLIGHT.  ON DESCENT LIGHT EXTINGUISHED.  REPLACED LANDING GEAR PROXIMITY CONTROL BOX IAW DC9 MM 32-50-00.  CYCLED GEAR SEVERAL TIMES, ALL INDICATIONS WERE NORMAL.
